hi, im new to this so hopefully someone can answer my ? soon.. I am on birth control and last tuesday i started some bleeding and i didnt think it was my period because its supposed to come this week with the last week of my green placebo pills. So then last week i bled everyday until saturday not too much but i had bad cramps just like menstral cramps. Now today, i have a little brown discharge coming out when I go to the bathroom or wipe and now i feel like im getting my period again!! Im not having cramps at all right now but im just nervous because tomorrows valentines day and we dont like periods on that day! HElp!!!
Question about period/pills ITS VALENTINES DAY!
im not to sure what you want help about. theres nothing you can do, if you get your period then you get your period, you cant change it
How long have you been on the pill? When you first start on bc pills they tend to make your periods a little irregular. And some types cause breakthrough bleeding which looks like that brownish discharge.
~I tried to be good, but then I got bored~
just have sex with your bf? anyway, you might like it! SOME women do enjoy sex more often while menstrating. If it grosses him out then try explaining that it's a natural thing, and use what I like to call a 'dirty sheet' (just a sheet under your butt so that blood doesn't get on your bedsheets) and then even shower afterwards together. If he doesn't want to still, then accept it and celebrate again another day
remember use a condom!
[color:"green"]The only thing better than one sword, is one in each hand![/color]
hey thanks!! im going to try that =) right now i dont even have my period..its just when i go pee it has a lil brown im hoping this is normal because last week i had brown too... someone said that its a sign of pregnancy but im on the pill and i always use condoms so im just nervous and confused!